MAUDE Adverse Event Report: CERENOVUS, INC. CEREGLIDE; CATHETER, THROMBUS RETRIEVER CATHETER, PERCUTANEOUS, NEUROVASCULATURE

CERENOVUS, INC. CEREGLIDE; CATHETER, THROMBUS RETRIEVER CATHETER, PERCUTANEOUS, NEUROVASCULATURE
Catalog Number NIC71132C
Medical Device Problem Code Deformation Due to Compressive Stress (2889)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/09/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Manufacturer ref# (b)(4).Information regarding patient weight, height, medical history, race, and ethnicity was not reported.Section d2b: procode is nry/qjp.Section d4: udi: as the lot number for the device involved in the event was not provided, the full udi is currently not available.Section h3: the device is available to be returned for evaluation and testing.However, it has not been received to date.If the device returns, a device investigation will be performed.Section h4: the device manufacture date is not known as the device lot number is not available / not reported.Missing information from this report is identified as blank; this information was not provided in the reported event or available at the time of report submission.The company is seeking this information through the event investigation.This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by cerenovus, or its employees that the report constitutes an admission that the product, cerenovus, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
A healthcare professional reported that during a mechanical thrombectomy, an envoy 6f was used to see what the occlusion looked like, then it was switched to a 95cm cerebase (product, lot number unknown) and a 132cm cereglide 71 catheter (nic71132c, lot unknown), gliding, no microcatheter, no wire.Then aspiration was unsuccessful (due to stenosis behind it).Then a transend¿ guidewire and a rebar 27 microcatheter were inserted up and a 6x40 solitaire¿ revascularization device was used.Then, everything was removed together and outside the patient, it was discovered that the distal end of the cereglide was flattened.Then switched to sofia 5f and stent retriever (also unsuccessful), then finally with cerebase up and direct aspiration it was successful.But the patient kept forming thrombi (very quickly).There was no surgery delayed due to the reported event.The procedure was successfully completed.
 
Additional Manufacturer Narrative
Manufacturer ref# (b)(4).Updated sections on this medwatch: b4, g3, g6, h2, h3, h6 and h11.Complaint conclusion: a healthcare professional reported that during a mechanical thrombectomy, an envoy 6f was used to see what the occlusion looked like, then it was switched to a 95cm cerebase (product, lot number unknown) and a 132cm cereglide 71 catheter (nic71132c, lot unknown), gliding, no microcatheter, no wire.Then aspiration was unsuccessful (due to stenosis behind it).Then a transend¿ guidewire and a rebar 27 microcatheter were inserted up and a 6x40 solitaire¿ revascularization device was used.Then, everything was removed together and outside the patient, it was discovered that the distal end of the cereglide was flattened.Then switched to sofia 5f and stent retriever (also unsuccessful), then finally with cerebase up and direct aspiration it was successful.But the patient kept forming thrombi (very quickly).There was no surgery delayed due to the reported event.The procedure was successfully completed.The device was returned to j&j medtech for further evaluation.A non-sterile 125cm cereglide 71 intermediate catheter was received contained in the decontamination pouch.Upon receiving the device, visual inspection was performed, and a flattened condition was noticed from at 4cm from the distal end of the catheter.No other damage was noted.No fractures were identified under magnification.The manufacturing record evaluation (mre) cannot be performed due to the lot number was not provided.The issue reported regarding the resistance and damage of the cereglide catheter is confirmed based on the flattened condition found.The damage could have been the result of an insufficiently opened hemostasis valve since according to risk documentation, a catheter can become damaged during catheter insertion through hemostasis valve of guide sheath/balloon guide/guide catheter if the hemostasis valve is not sufficiently opened, and damages on the catheter may increase resistance/friction during advancement of the catheter.It is possible that clinical and procedural factors may have also contributed to the reported failure.There is no indication that the issues reported in the complaint result from a defect inherently related to the device.As part of the j&j medtech quality process, all devices are manufactured, inspected, and released to approved specifications.Since there was no evidence to suggest the event was related to a manufacturing or design issue, no internal action activity is required.It should be noted that product failure is multifactorial.Although no conclusion could be reached on the cause of the reported event, the instructions for use (ifu) contain the following precautions: exercise care in handling the catheter to reduce the chance of accidental damage.As part of the post market surveillance program, information from this complaint is trended to identify statistical signals for consideration of further correction action.Since there was no evidence to suggest the event was related to a manufacturing or design issue, no corrective actions will be taken at this time.A supplemental report will be submitted if new facts arise which materially alter information submitted in a previous mdr report.
 
Additional Manufacturer Narrative
Manufacturer ref# (b)(4).Updated sections on this medwatch: b4, d9, g3, g6, h2, h3 and h11.Correction: the device was received on 03-sep-2025.This inforamation was inadvertently omitted from the initial med watch report ((b)(4)) submitted on 08-sep-2025.The product has been returned for evaluation and testing; however, the engineering evaluation has not been completed.A supplemental report will be submitted if new facts arise which materially alter information submitted in a previous mdr report.

Brand Name
CEREGLIDE
Common Device Name
CATHETER, THROMBUS RETRIEVER CATHETER, PERCUTANEOUS, NEUROVASCULATURE
Manufacturer (Section D)
CERENOVUS, INC.
6303 waterford district drive
suites 215 & 315
miami FL 33126
Manufacturer (Section G)
CERENOVUS INC. (JUAREZ)
circuito interior norte #1820
parque industrial salvarcar
juarez chihuahua 32574
MX   32574
Manufacturer Contact
henry boden
31 technology dr
irvine, CA 92618
9497882078
MDR Report Key22992929
Report Number3007628272-2025-00048
Device Sequence Number18391630
Product Code NRY
UDI-Device Identifier10886704085409
UDI-Public(01)10886704085409
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K221934
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberNIC71132C
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/21/2025
Supplement Date Received by Manufacturer09/03/2025
11/07/2025
Initial Report FDA Received Date09/08/2025
Supplement Report FDA Received Date10/02/2025
11/10/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
REBAR¿ MICROCATHETER (UNSPECIFIED BRAND).; SOLITAIRE¿ REVASCULARIZATION DEVICE (MEDTRONIC).; TRANSEND¿ GUIDEWIRE (STRYKER).; UNKCEREBASE.
Patient Age59 YR
Patient SexMale